A 37-year-old female asked:
Disclaimer

what causes elevated bilirubin and liver enzymes after gallbladder removal with ercp and stent placement after?

1 doctor answer
Dr. Rashmee Patil
9 years experience Internal Medicine
ERCP: Many laboratory values can be elevated after manipulation of your biliary tract with ERCP and stent placement since it is an invasive procedure. Your laboratory values are all relative and your provider can trend them. The important thing is to have close followup with your gastroenterologist regarding these lab values and/or any new symptoms like abdominal pain or nausea/vomiting after ERCP.
Answered on Oct 7, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 63-year-old male asked:
Dr. Creighton Wright
56 years experience General Surgery
Problems: concern is narrow duct with stricture and abscess in area Stay in close touch with surgeon and GI persons.
A male asked:
Dr. Addagada Rao
56 years experience General Surgery
Unfortunate: Some palliation is possible in some cases to relive biliary obstruction by endoscopic stenting
A 26-year-old female asked:
Dr. Carson Liu
34 years experience General Surgery
Fevers?: Are you having fevers or chills? Do you know what your bilirubin was before? These labs warrant further investigation especially if you have any symp ... Read More
1
1 thank
A 33-year-old female asked:
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
Hard to say: Likely pravastatin related..Seek a different statin with close monitoring of liver function.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month